Skip Navigation LinksHome > Journals > Applied Nonlinear Dynamics > Access Full Text
Journal of Applied Nonlinear Dynamics

JAND Volume 6, Issue 1

  • Front/Back Materials
Download PDF
  • Large Deviations for Nonlinear Ito Type Stochastic Integrodifferential Equations

pp.1–15 | DOI: 10.5890/JAND.2017.03.001

M. Suvinthra†, K. Balachandran

Abstract | Access Full Text
  • Approximate Analytical Solutions of A Nonlinear Oscillator Equation Modeling A Constrained Mechanical System

pp. 17–26 | DOI: 10.5890/JAND.2017.03.002

Serge Bruno Yamgoue1, Bonaventure Nana1, Francois Beceau Pelap2

Abstract | Access Full Text
  • Nonlinear Throughflow Effects on Thermally Modulated Rotating Porous Medium

pp. 27–44 | DOI: 10.5890/JAND.2017.03.003

Palle Kiran1, B.S. Bhadauria2, Y Narasimhulu1

Abstract | Access Full Text
  • The Fractional Hamilton-Jacobi-Bellman Equation

pp. 45–56 | DOI: 10.5890/JAND.2017.03.004

M. Veretennikova1†, V. Kolokoltsov2

Abstract | Access Full Text
  • Krylov Bogoliubov Type Analysis of Variants of the Mathieu Equation

pp. 57–77 | DOI: 10.5890/JAND.2017.03.005

B. Shayak1,3†, Pranav Vyas2†

Abstract | Access Full Text
  • On Identically Distributed non-Volterra Cubic Stochastic Operator

pp. 79–90 | DOI: 10.5890/JAND.2017.03.006

U. U. Jamilov1, M. Ladra2

Abstract | Access Full Text
  • Nonlinear Dynamical Modeling and Vibration Responses of An L-Shaped Beam-Mass Structure

pp. 91–104 | DOI: 10.5890/JAND.2017.03.007

Jin Wei, Dengqing Cao, Yang Yang, Wenhu Huang

Abstract | Access Full Text
  • On Stabilization and State Estimation of Impulsive Singularly Perturbed Systems via Sliding Mode Control

pp. 105–119 | DOI: 10.5890/JAND.2017.03.008

Mohamad S. Alwan†

Abstract | Access Full Text
  • Variation of Response Amplitude in Parametrically Driven Single Duffing Oscillator and Unidirectionally Coupled Duffing Oscillators

pp. 121–129 | DOI: 10.5890/JAND.2017.03.009

S. Rajamani† , S. Rajasekar†

Abstract | Access Full Text